# SDR QXEA2015083100446

- Difficulty date: August 22, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 33,393 hours, 34,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 10,  REMOVED INBD & OTBD SPLICE HALVES COMMON TO SEAT TRACKS 10 & 11 IAW SRM 51-42-05.  INSTALLED INBD AND OTBD SEAT TRACK SPLICE, RBL 9.250 FS 10.50 REF RM 51-40-15, REPAIR-01 AND SRM 51-42-05, REPAIR-01.  DISPLACED/DISCONNECTED GROUND WIRE ON SEAT TRACK NR 10.  INSTALLED GROUND WIRE FOR SEAT RAIL NR 10 IAW AMM 51-80-00-400-801.  REMOVED SEAT TRACK NR 10 IAW SRM 51-41-00.  INSTALLED REPLACEMENT SEAT RAIL NR 10, PN 85328210-121, REF SRM 51-41-00, 51-40-15, REPAIR 01-51-42-05, REPAIR-01 AND DWG 85328201, REV E.  LOCATED AND DRILLED NEW SEAT TRACK 10, PN 85328210-121 IAW SRM 51-40-07-02-01.  PERFORMED BONDING CHECK SEAT RAIL NR 10 IAW AMM 51-80-00-760-802, BONDING CHECK GOOD.
